Show simple item record

dc.contributor.authorSong, Chang-Xiu ( )
dc.date.accessioned2021-07-15T16:41:27Z
dc.date.available2021-07-15T16:41:27Z
dc.date.issued2006-02-17
dc.identifier.citationSong, C. X. (2006). Existence of positive solutions of p-Laplacian functional differential equations. Electronic Journal of Differential Equations, 2006(22), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13895
dc.description.abstractIn this paper, the author studies the boundary value problems of p-Laplacian functional differential equation. Sufficient conditions for the existence of positive solutions are established by using a fixed point theorem in cones.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectp-Laplacian boundary value problemen_US
dc.subjectFunctional differential equationsen_US
dc.subjectPositive solutionsen_US
dc.subjectFixed point theorem in conesen_US
dc.titleExistence of positive solutions of p-Laplacian functional differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record